# SDR A6WA201040502

- Difficulty date: June 29, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 13,279 hours, 12,644 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR EVIDENT ROW 5 RT SIDE, LIGHT WERE ON AT THE TIME.  INSPECTED CEILING AND SIDEWALL LIGHT BALLAST AT AND AROUND ROW 5, C/W OPS CK OF CEILING AND SIDEWALL LIGHTS, NO DEFECTS NOTED IAW AMM.
